# SDR ABXA9900747

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228195
- Condition: Cracked
- Location: Bs 1208
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CRACKED, LEFT SIDE  APPROXIMATELY 12 INCHES ABOVE VENTRAL STAIRWAY AT STATION 1208.  REPAIRED IAW DC9 SRM 53-01-00.
